# SDR UHL2008F00002

- Difficulty date: June 1, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Engine: Ge CF34*
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 2 Tat Probe
- Part time: 1,786 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FROM THE GATE, CREW RECEIVED AN ADS 2 HEATER FAULT EICAS MESSAGE FOLLOWED BY AN ELECTRICAL SMOKE SMELL IN THE COCKPIT.  AIRCRAFT RETURNED TO GATE.  MAINT FOUND WIRES TO THE TAT 2 PROBE BURNED AND PINS MELTED.  THE TAT2 SENSOR, CONNECTOR PLUG AND ADSP4 PROBE WERE REPLACED.  TAT 2 PROBE PN 102AW1AF.
